MathSciNet Relay Station
MathSciNet bibliographic data
MR1349166 (96k:60091) 60G10 (60E07 60G57)
Rosiński, Jan On the structure of stationary stable processes. Ann. Probab. 23 (1995), no. 3, 1163–1187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement